A correction to my paper:
Revista colombiana de matematicas, Tome 10 (1976), pp. 93-94
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{RCM_1976__10_181651,
author = {Harold Bell},
title = {A correction to my paper:},
journal = {Revista colombiana de matematicas},
pages = {93--94},
year = {1976},
volume = {10},
zbl = {0334.54020},
url = {http://geodesic.mathdoc.fr/item/RCM_1976__10_181651/}
}
Harold Bell. A correction to my paper:. Revista colombiana de matematicas, Tome 10 (1976), pp. 93-94. http://geodesic.mathdoc.fr/item/RCM_1976__10_181651/